Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

What causes vomiting after having Naxdom?

User rating for this question
Excellent
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 10447 Questions
Question
my nephew 35 year old has taken naxdom 500 paracetomol and diclovin in drink approximately 7-10 each what is the the cure its been 15 hours now only symptoms are she vomitted after 2hours and again after 5 hours now seem to be quite drowsy, please advice cure
SHE FEEL SLEEPY HOWEVER MADE LUNCH FOR THE FAMILY APPARENTLY NOT THAT ACTIVE AS USUAL
Posted Wed, 27 Aug 2014 in Accident and Emergency
 
 
Answered by Dr. Praveen Tayal 1 hour later
Brief Answer:
Needs close monitoring.

Detailed Answer:
Hello,
Thanks for posting your query.
The intake of naxdom 500 paracetamol and diclovin in overdose usually causes symptoms like nausea, drowsiness, breathlessness, light headedness and hepatotoxicity.
If there is worsening of symptoms like difficulty in breathing, breathlessness, salivation from mouth, unconciousness, etc then you need to attend an ER immediately.
If the symptoms are mild then you can self monitor her for any deterioration of symptoms and give her plenty of fluids orally.
You can give her some activated charcoal for symptomatic relief. The symptoms will gradually subside in 4-5 days.
You can get a blood test done for liver functions and complete blood picture to rule out any hepatotoxicity and bone marrow depression caused by these.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Wishing you good health.
Regards.
Dr. Praveen Tayal.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Praveen-Tayal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Emergency Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor